# SDR ASAA202002132170

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,767 hours, 14,504 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN TANK # 1 AFT FUEL PUMP "LOW PRESSURE LIGHT" ILLUMINATED. FUEL QTY WAS 3.46 (3460 LB). GROUNDED - YES. T/S WITH B737-800 FIM 28-22 TASK 803, NO FAULT FOUND. PERFORMED #1 AFT FUEL BOOST PUMP OPERATIONAL TEST, TEST PASSED REF B737-800 AMM 28-22-41-710-801. TRANSFERRED 1,500 LBS WITH #1 AFT FUEL BOOST PUMP AND NO FAULTS NOTED. FUEL BOOST PUMP GROUND VERIFICATION SUCCESSFUL.
